# SDR SWAA2012101508495

- Difficulty date: September 27, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 34,598 hours, 23,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 974, STR 30L.  REMOVED AND REPLACED FRAME IAW SRM.
